MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Catalog Number V7490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: set fell apart while priming blood.
 
Additional Manufacturer Narrative
(b)(4).One used outlook pump y-type blood set was received for evaluation.Upon visual examination a large amount of blood was observed throughout the set.The set was noted to be disconnected at the bonded joint between the distal end of the pump cassette and tubing.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.Based on the results of this investigation, incidents of this nature are normally attributed to insufficient solvent applied, or the tubing not being fully inserted at the time of manual assembly.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6267445
Report Number9614279-2016-00273
Device Sequence Number16374141
Product Code FPA
UDI-Device Identifier04046964298738
UDI-Public(01)04046964298738(17)190718(10)0061519060
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K922637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2019
Device Catalogue NumberV7490
Device Lot Number0061519060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2017
Supplement Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1